Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 142, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 11, 2007, 5:25 PM EDT for Berkeley County, South Carolina. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 5:25 PM EDT (21:25 UTC)
- Expired
- Jul 11, 2007, 6:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:40 PM EDT | TSTM WND DMG | Cross, SC | SMALL TREE BRANCHES DOWN. |
| Jul 11, 5:44 PM EDT | TSTM WND DMG | Pinopolis, SC | LARGE TREE BRANCHES DOWN. WIND ESTIMATED AT 55 MPH. |
| Jul 11, 5:55 PM EDT | TSTM WND DMG | Pinopolis, SC | CHANNEL 4 WCIV RELAYED A REPORT FROM THE PUBLIC OF HOUSE DAMAGE. DAMAGE TO THE ROOF AND SEVERAL WINDOWS BROKEN. STRONG WINDS FOR 20 MINUTES. |
| Jul 11, 6:00 PM EDT | TSTM WND DMG | Moncks Corner, SC | 1 TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 4:01 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2156 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 112125
SVRCHS
SCC015-112230-
/O.NEW.KCHS.SV.W.0142.070711T2125Z-070711T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
525 PM EDT WED JUL 11 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 630 PM EDT
* AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EADYTOWN TO 13 MILES WEST OF CROSS...OR ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF SAINT STEPHEN TO 13 MILES
NORTHEAST OF SAINT GEORGE...MOVING EAST AT 40 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
EADYTOWN...
CROSS...
SANGAREE...COLLEGE PARK...
SAINT STEPHEN...PINOPOLIS...
MONCKS CORNER...BONNEAU...
THIS THUNDERSTORM HAS A HISTORY OF PRODUCING WIND DAMAGE...TAKE
COVER NOW. SEVERE THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A
TORNADO. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL
SHELTER. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR AND AVOID
WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3350 7998 3338 7977 3332 7973 3329 7963
3299 8010 3316 8030 3320 8030 3326 8035
3329 8026 3345 8021 3347 8015 3351 8008
$$
JAQ1 follow-up statement
000
WWUS52 KCHS 112146
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
546 PM EDT WED JUL 11 2007
SCC015-112230-
/O.CON.KCHS.SV.W.0142.000000T0000Z-070711T2230Z/
BERKELEY SC-
546 PM EDT WED JUL 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR BERKELEY COUNTY...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SAINT STEPHEN TO NEW HOPE...OR ALONG A
LINE EXTENDING FROM SAINT STEPHEN TO 8 MILES NORTH OF SUMMERVILLE...
MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
BONNEAU BEACH...COLLEGE PARK...CROSS...EADYTOWN...JAMESTOWN...MONCKS
CORNER...PINOPOLIS...SAINT STEPHEN AND SANGAREE.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
IF ON OR NEAR LAKE MOULTRIE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3350 7998 3338 7977 3332 7973 3329 7963
3299 8010 3316 8030 3320 8030 3326 8035
3329 8026 3345 8021 3347 8015 3351 8008
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:37 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 11, 4:37 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EDT WED JUL 11 2007
.SYNOPSIS...
AN UPPER LEVEL SHORTWAVE AND ASSOCIATED SURFACE TROUGH WILL MOVE
THROUGH THE AREA TONIGHT. A TRAILING FRONTAL BOUNDARY WILL
APPROACH THURSDAY AND STALL OVER THE INLAND CAROLINAS THURSDAY
NIGHT THROUGH SATURDAY. THE FRONT WILL THEN LIFT BACK NORTH AND
DISSIPATE SUNDAY...GIVING WAY TO BUILDING HIGH PRESSURE FROM THE
ATLANTIC AGAIN BY EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LINES OF STRONG THUNDERSTORMS ARE MOVING INTO THE FAR WESTERN
COUNTIES OF THE FORECAST AREA THIS AFTERNOON WITHIN A DEEPLY
UNSTABLE ENVIRONMENT AHEAD OF AN APPROACHING UPPER SHORTWAVE.
LATEST MESO ANALYSIS REVEALS CAPE VALUES AROUND 3000 J/KG...WITH
LIFTED INDICES DOWN TO -6 AND -7.
THE SEABREEZE IS JUST BEGINNING TO MAKE PROGRESS AWAY FROM THE
COAST. AS THE ACTIVITY FURTHER INLAND CONTINUES TO MOVE EASTWARD
INTO THE FORECAST AREA...AN EVENTUAL INTERACTION WITH THE SEABREEZE
IS POSSIBLE DURING THE NEXT SEVERAL HOURS. EARLIER SOUNDING
ANALYSIS INDICATED WET BULB TEMPERATURES ABOVE 14 KFT AND ONLY
SLIGHT SHEAR...SUGGESTING THAT STRONG WINDS WILL BE THE MAIN
THREAT ASSOCIATED WITH THUNDERSTORMS TODAY.
UPPER SHORTWAVE AND ASSOCIATED SURFACE TROUGH WILL CROSS THE AREA
TONIGHT AND MOVE OFFSHORE BY EARLY THURSDAY MORNING. WITH THE
CONTINUED UPPER LEVEL SUPPORT...EXPECT THUNDERSTORM ACTIVITY TO BE
ABLE TO PERSIST PAST SUNSET. CHANCE POPS WILL CONTINUE FOR THE
ENTIRE CWA UNTIL AROUND MIDNIGHT. AFTER MIDNIGHT HAVE DROPPED
POPS TO SLIGHT CHANCE IN THE SOUTHERN COUNTIES AWAY FROM THE
IMMEDIATE COASTLINE...SINCE THE STRONGEST UPPER DYNAMICS WILL BE
FURTHER NORTH AND OFFSHORE.
CONCERNING TEMPERATURES...HEAT ADVISORY WILL BE ALLOWED TO
CONTINUE UNTIL 8 PM TONIGHT. OVERNIGHT LOWS WILL ONLY FALL INTO
THE LOWER TO MID 70S...WITH LOCALLY WARMER TEMPERATURES IN THE
UPPER 70S NEAR THE COAST.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
WITH THE UPPER SHORTWAVE OFFSHORE THURSDAY MORNING...DRY MID
LEVEL AIR FILTERS IN FROM THE WEST. HIGH TEMPERATURES WILL REACH
THE LOWER TO MID 90S AWAY FROM THE COAST...HOWEVER LOWER DEWPOINTS
SHOULD KEEP HEAT INDICES BELOW ADVISORY CRITERIA.
ALTHOUGH THERE WILL STILL BE PLENTY OF INSTABILITY THURSDAY
AFTERNOON...SHOWER AND THUNDERSTORM ACTIVITY WILL BE LESS
WIDESPREAD DUE TO THE DRIER AIR AND LESS FORCING. EXPECT
CONVECTION TO BE MORE SEABREEZE-DRIVEN AND DIURNAL...SO HAVE
REDUCED POPS TO SLIGHT CHANCE FOR THURSDAY AFTERNOON AND REMOVED
MENTION OF ANY PRECIP THURSDAY NIGHT. SEABREEZE MAY BE PINNED TO
THE COAST UNTIL LATE AFTERNOON ON THURSDAY...WITH MODEL SOUNDINGS
SUGGESTING A MORE SOLID WESTERLY FLOW ABOVE THE SURFACE.
A FRONTAL BOUNDARY WILL DEVELOP WITHIN THE LINGERING SURFACE
TROUGH EAST OF THE APPALACHIANS THURSDAY...BUT IS EXPECTED TO MAKE
LITTLE PROGRESS UNDER THE BLOCKING EFFECTS OF THE ATLANTIC
SURFACE RIDGE TO THE SOUTHEAST. OVERNIGHT LOWS WILL AGAIN BE
WARM...RANGING FROM THE LOWER TO MID 70S AWAY FROM THE COAST.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
SURFACE TROUGH LINGERS TO THE LEE OF THE APPALACHIANS ON
FRI...BEFORE COOL FRONT TRIES TO APPROACH FROM THE NW ON SAT...BUT
WILL LIKELY NEVER GET THIS FAR SE AS ATLC RIDGE HOLDS OVER THE SW
ATLC...FL AND THE GULF OF MEX. THE RIDGE BOTH SURFACE AND ALOFT THEN
LOOKS TO BUILD N DURING THE EARLY AND MIDDLE PART OF NEXT WEEK.
CONVECTION ON FRI LOOKS TO BE MAINLY DRIVEN BY THE SEA BREEZE...BUT
SHORT WAVE ALOFT DOES MOVE IN LATE IN THE DAY AND INTO FRI NIGHT. AS
A RESULT WILL CARRY SLGT CHANCE TO CHANCE POPS DURING THIS TIME.
FOR THE WEEKEND WITH A FRONTAL BOUNDARY NEARBY TO THE N AND NW AND
POOLING OF MOISTURE AND PWATS OVER 2 INCHES WILL GO WITH CHANCE
POPS...HIGHEST EACH AFTN/EVE.
FOR MON THROUGH WED...WITH INCREASING SUBSIDENCE AND BUILDING ATLC
RIDGE WILL PLAN ON DIURNALLY DRIVEN SLGT CHANCE TO CHANCE
POPS...WITH SEA BREEZE AS THE MAIN FORCING.
MAX TEMPS LOOK TO BE IN THE MID 90S AWAY FROM THE BEACHES FRI AFTN
WITH WSW SYNOPTIC FLOW IN PLACE. WHILE DEWPTS FAR INLAND WILL BE
DOWN NEAR 70...FURTHER E THEY WILL REACH INTO THE LOWER OR MID
70S...AND WE COULD BE LOOKING AT A MARGINAL HEAT ADVISORY FOR PARTS
OF THE REGION.
SLIGHTLY LOWER TEMPS SAT AND SUN WITH INCREASED RAIN CHANCES AND
MORE CLOUD COVER...WITH TEMPS CLIMBING A COUPLE OF DEGREES AGAIN MON
THROUGH WED.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
STRONG THUNDERSTORMS ARE MOVING EASTWARD INTO SOUTHEAST SC AND
GEORGIA THIS AFTERNOON. THE RESULTANT SEA BREEZE HAS JUST BEGUN TO
MAKE PROGRESS INLAND. EXPECT CONVECTIVE COVERAGE TO INCREASE
CLOSER TO THE TERMINALS WITHIN THE NEXT FEW HOURS. PASSAGE OF
THE UPPER LEVEL SHORTWAVE BY 06-08Z WILL END THE RISK OF ANY
PRECIP. CURRENTLY HAVE NOT GONE ANY LOWER THAN MVFR CONDITIONS
BETWEEN 20-24Z...BUT COULD EXPERIENCE LOWER CONDITIONS AND WILL
AMEND IF NECESSARY.
BOTH TERMINALS CAN EXPECT GUSTY WINDS THIS AFTN INTO THIS EVE WITH
DEEP MIXING TAPPING INTO 15-25 KT OF WIND. HIGHER GUSTS CERTAINLY
CAN OCCUR WITH ANY TSRA. WINDS WILL BE SLOWER IN DECOUPLING AT
KCHS THAN AT KSAV...AND DEPENDING UPON HOW LIGHT SURFACE WINDS
DROP TO OVERNIGHT...WE WILL BE LOOKING AT MARGINAL WIND SHEAR. 00Z
TAFS CAN ADDRESS THIS CONCERN WHEN WE GET A LOOK AT THE NEW SOUNDING
DATA.
WIND FIELDS OFF THE SURFACE TONIGHT APPEAR A TOO HIGH FOR ANY
FOG...BUT IF WE RECEIVE ENOUGH RAIN WE COULD BE LOOKING AT A
PERIOD OF MVFR VSBYS OVERNIGHT.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL OUTSIDE OF
AFTERNOON/EVENING SHOWERS AND TSTMS THROUGH MON.
&&
.MARINE...
HAVE MAINTAINED THE SMALL CRAFT EXERCISE CAUTION FOR CHARLESTON
HARBOR THIS EVENING...AS OBSERVATIONS CONTINUE TO INDICATE
SOUTHERLY WINDS BETWEEN 15 AND 20 KT. WINDS ACROSS THE COASTAL
WATERS ARE EXPECTED TO DIMINISH TO 10 TO 15 KT OVERNIGHT...EXCEPT
FOR THE OUTER GEORGIA ZONES WHERE WINDS WILL REMAIN 15 TO 20 KT.
SOUTHERLY WINDS WILL ALSO VEER TO A MORE SOUTHWEST DIRECTION
THROUGH THURSDAY MORNING.
A LATE SEABREEZE WILL ALLOW WINDS TO BACK TO THE SOUTH ONCE AGAIN
THURSDAY AFTERNOON. CHARLESTON HARBOR MAY REACH SCEC CRITERIA
AGAIN...HOWEVER HAVE CAPPED THE OTHER COASTAL ZONES AT 15 KT. SEAS
ACROSS THE SOUTHEAST SC AND GEORGIA WATERS WILL RANGE FROM 2 TO 4 FT.
CONDITIONS APPEAR FAVORABLE FOR SCSEC HEADLINES OVER PARTS OF THE
AREA FRI INTO FRI NIGHT...WITH PINCHING OF THE PRES
GRADIENT...INCREASED LOW LEVEL WIND FIELDS AND FURTHER ENHANCEMENT
DUE TO THE SEA BREEZE. ANY SUCH HEADLINES WOULD BE MOST LIKELY IN
CHARLESTON HARBOR AND THE OUTER GA WATERS DURING THIS TIME.
FOR THE WEEKEND...PROVIDED THE FRONTAL BOUNDARY NEVER GETS THIS FAR
SE...THEN MOSTLY S-SW WINDS...VEERING AT NIGHT/MORNING AND BACKING
DURING THE AFTN/EVE...WITH TYPICAL SEA BREEZE NEAR THE COAST AND IN
CHARLESTON HARBOR...AND SMALL NOCTURNAL SURGES.
AS THE ATLC RIDGE BUILDS NEXT WEEK THE SYNOPTIC FLOW LOOKS TO BACK
TO S OR SE.
TIDES...WILL NEED TO KEEP A WATCH ON TIDE LEVELS FRI AND SAT WITH
THE ASTRONOMICAL HIGH TIDES AND THE SEA BREEZE ENHANCED ONSHORE
FLOW.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ101-116>119-
137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ042>045-
047>051.
MARINE...NONE.
&&
33/79Hazardous weather outlook, Jul 11, 4:35 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 435 PM EDT WED JUL 11 2007 GAZ087-088-099-100-114-115-SCZ040-120200- JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE- 435 PM EDT WED JUL 11 2007 ...SEVERE THUNDERSTORM WATCH 509 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. EXCESSIVE HEAT...THE COMBINATION OF WARM TEMPERATURES AND MODERATE LEVELS OF HUMIDITY WILL PRODUCE HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES THIS AFTERNOON. BECAUSE OF THESE CONDITIONS...IF YOU ARE PARTICIPATING IN OUTDOOR ACTIVITIES OR NEED TO WORK OUTSIDE...TAKE EXTRA PRECAUTIONS TO AVOID HEAT SICKNESSES. THIS INCLUDES DRINKING ENOUGH WATER TO REMAIN HYDRATED AND TAKING FREQUENT BREAKS IN AN AIR CONDITIONED FACILITY. WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING. REMEMBER TO CHECK ON THE ELDERLY...THE VERY YOUNG AND THOSE WITH ILLNESSES. DO NOT LEAVE PETS OUTDOORS OR INSIDE CARS...EVEN IF THE WINDOWS ARE ROLLED DOWN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...THE COMBINATION OF WARM TEMPERATURES AND MODERATE LEVELS OF HUMIDITY WILL PRODUCE HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING. GAZ101-116>119-137>141-SCZ042>045-047>051-120200- EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 435 PM EDT WED JUL 11 2007 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 509 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...THE COMBINATION OF WARM TEMPERATURES AND MODERATE LEVELS OF HUMIDITY WILL PRODUCE HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES THIS AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING. AMZ330-350-352-354-374-120200- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 435 PM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. .STRONG THUNDERSTORMS...A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING. GUSTY WINDS AND FREQUENT LIGHTNING ARE THE MAIN WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED IF STORMS BECOME SEVERE. 33
In the hours before
Special weather statement, Jul 11, 3:58 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 358 PM EDT WED JUL 11 2007 GAZ099-100-114-115-112045- BULLOCH-CANDLER-EVANS-TATTNALL- 358 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...TATTNALL COUNTY... CANDLER COUNTY AND BULLOCH COUNTY THROUGH 445 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 45 TO 55 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OLIFFTOWN TO COBBTOWN TO 22 MILES WEST OF COLLINS...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF METTER TO 9 MILES NORTHEAST OF LYONS TO 9 MILES SOUTHWEST OF VIDALIA...MOVING EAST AT 40 MPH. AREAS IN AND AROUND ALINE...COBBTOWN...COLLINS...GEORGIA SOUTHERN... HOPEULIKIT...MANASSAS...METTER...PORTAL...PULASKI...REGISTER AND STATESBORO WILL BE IMPACTED THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jul 11, 4:19 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
419 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 5 SSW METTER 32.33N 82.09W
07/11/2007 CANDLER GA LAW ENFORCEMENT
4 LARGE TREES DOWN ON HIGHWAY 121 SOUTH OF METTER.
&&
33Special weather statement, Jul 11, 4:36 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 436 PM EDT WED JUL 11 2007 GAZ114>116-112100- EVANS-INLAND BRYAN-TATTNALL- 436 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...TATTNALL COUNTY AND BRYAN COUNTY THROUGH 500 PM EDT... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 45 TO 55 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EDNA TO CLAXTON TO BAY BRANCH...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF CLAXTON TO CLAXTON TO 7 MILES SOUTHWEST OF CLAXTON...MOVING EAST AT 40 MPH. AREAS IN AND AROUND BELLVILLE...BLITCHTON...CLAXTON...DAISY... ELLABELL...GROVELAND...HAGAN...LANIER...PEMBROKE AND REIDSVILLE WILL BE IMPACTED THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, Jul 11, 4:52 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 452 PM EDT WED JUL 11 2007 SCZ043-044-112130- DORCHESTER-INLAND COLLETON- 452 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON COUNTY THROUGH 530 PM EDT... AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 45 TO 55 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF REEVESVILLE TO 6 MILES NORTHWEST OF MOSELLE...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF BROOKDALE TO 12 MILES NORTH OF HAMPTON...MOVING SOUTHEAST AT 30 MPH. AREAS IN AND AROUND ASHTON...CANADYS...COLLETON...DORCHESTER...HARLEYVILLE...ISLANDTON... LODGE...RIDGEVILLE...RUFFIN...SAINT GEORGE...WALTERBORO AND WILLIAMS WILL BE IMPACTED THROUGH 530 PM EDT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. JAQ
Local storm report, Jul 11, 4:58 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG EGYPT 32.46N 81.47W
07/11/2007 EFFINGHAM GA COUNTY OFFICIAL
COUNTY WARNING POINT REPORTS A LARGE TREE DOWN ACROSS
HIGHWAY 17.
&&
33Local storm report, Jul 11, 5:12 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
512 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG SYLVANIA 32.75N 81.64W
07/11/2007 SCREVEN GA COUNTY OFFICIAL
1 LARGE TREE DOWN IN SYLVANIA PARTIALLY BLOCKING A
SECONDARY ROAD.
&&
VBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:09 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 51 min |
| Jul 11, 5:05 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 55 min |
| Jul 11, 5:14 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 46 min |
| Jul 11, 5:21 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 39 min |
| Jul 11, 5:29 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 46 min |
| Jul 11, 6:01 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Dorchester | 41 min |
| Jul 11, 6:11 PM EDT | Tornado Warning | CHS | Berkeley, Charleston | 49 min |
| Jul 11, 6:20 PM EDT | Tornado Warning | CHS | Charleston | 40 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.